# SDR C2XA04CL073

- Difficulty date: July 15, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3411 - THE CREW REPORTED THE EMERGENCY EXIT LIGHT ON ROW 3 BULKHEAD WAS INOPERATIVE.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE EMERGENCY LIGHTS.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
